# SDR IPXA1564023

- Difficulty date: December 29, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3, LT WING INBD MAIN FLAP LOWER EXTERIOR SKIN IS DENTED, 12" INBD FROM OTBD END 22" FWD FROM T/E (FOUND TO BE DISBONDING).  REPAIRED L/W INBD MAIN FLAP LOWER EXTERIOR SKIN 12" INBD FROM OTBD END 22" FWD FROM T/E IAW SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0.
